Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


thin
Sep 2, 2003

I was first treated for HIV in 1997. I used to be about 126 to 130 lbs before my infection I now weigh about 110 lbs. I'm 5'10 and have always been thin but not this thin. Have a full time job and in good health I just do not have a appetite.my meds are 3TC,Nevirapine,Tenofovir.

Response from Mr. Vergel

are you a woman or a man? Have you got your testosterone checked? Has your appetite decreased? Has your activity level increased? As you can see, there are many questions that you need to answer for me to help you.

Nelson



Previous
HCG and KS
Next
Could too much exercise worsen lypodysthrophy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement